# SDR AWXA200200903

- Difficulty date: September 6, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 54,494 hours, 34,978 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654957411
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON SPAR CHORD, FORWARD SIDE OF BS 1016, BETWEEN STR 26 L/H AND 27 L/H. MAINTENANCE REMOVED CORROSION ON FRAME SPLICE ANGLE AND FOUND MATERIAL LOSS OUT OF LIMITS. REMOVED DAMAGED FRAME SPLICE ANGLE AND 2 EACH STRINGER CLIPS; FABRICATED A NEW FRAME SPLICE ANGLE; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-20-01, PG. 10 & 47, SRM 51-40-02, PG. 3-4.
